Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 1, NWS North Platte, NE

March 29, 2013Keith County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Mar 29, 2013, 4:33 PM MDT for Keith County, Lincoln County, Nebraska. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2013, 4:33 PM MDT (22:33 UTC)
Expired
Mar 29, 2013, 5:15 PM MDT
In force
42 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Keith County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 89 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 4:45 PM MDTHAIL 1.254 Nw Sutherland, NEQUARTER TO HALF DOLLAR SIZE HAIL
Mar 29, 5:23 PM MDTHAIL 14 E Hershey, NEON HIGHWAY 30.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.6 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2013-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2013-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

344 
WUUS53 KLBF 292233
SVRLBF
NEC101-111-292315-
/O.NEW.KLBF.SV.W.0001.130329T2233Z-130329T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
533 PM CDT FRI MAR 29 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL KEITH COUNTY IN SOUTHWEST NEBRASKA...
  NORTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 615 PM CDT/515 PM MDT/

* AT 528 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
  OF SARBEN...AND MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SUTHERLAND...COKER...O'FALLONS...HERSHEY AND BIRDWOOD.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 152 AND 173.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 10 AND 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4135 10085 4109 10083 4113 10127 4124 10134
      4134 10128
TIME...MOT...LOC 2233Z 275DEG 21KT 4123 10121

HAIL...1.00IN
WIND...60MPH

$$

MASEK
2 follow-up statements
125 
WWUS53 KLBF 292246
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
546 PM CDT FRI MAR 29 2013

NEC101-292255-
/O.CAN.KLBF.SV.W.0001.000000T0000Z-130329T2315Z/
KEITH NE-
446 PM MDT FRI MAR 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KEITH COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4113 10120 4123 10124 4134 10122 4135 10085
      4109 10083
TIME...MOT...LOC 2245Z 275DEG 21KT 4122 10112

$$

NEC111-292315-
/O.CON.KLBF.SV.W.0001.000000T0000Z-130329T2315Z/
LINCOLN NE-
546 PM CDT FRI MAR 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LINCOLN COUNTY UNTIL 615 PM CDT...

AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
COKER...OR 20 MILES WEST OF NORTH PLATTE...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  O'FALLONS...HERSHEY AND BIRDWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4113 10120 4123 10124 4134 10122 4135 10085
      4109 10083
TIME...MOT...LOC 2245Z 275DEG 21KT 4122 10112
WIND...HAIL 60MPH 1.50IN

$$

MASEK
999 
WWUS53 KLBF 292259
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
459 PM MDT FRI MAR 29 2013

NEC111-292315-
/O.CON.KLBF.SV.W.0001.000000T0000Z-130329T2315Z/
LINCOLN NE-
559 PM CDT FRI MAR 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LINCOLN COUNTY UNTIL 615 PM CDT...

AT 556 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS 
IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR O'FALLONS...OR 15 
MILES WEST OF NORTH PLATTE...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  HERSHEY AND BIRDWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4113 10120 4123 10124 4134 10122 4135 10085
      4109 10083
TIME...MOT...LOC 2259Z 278DEG 20KT 4121 10102
WIND...HAIL 60MPH 1.50IN

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 2:18 PM MDT, 2 hours 15 minutes earlier.

Area forecast discussion, Mar 29, 2:18 PM MDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
318 PM CDT FRI MAR 29 2013

.SYNOPSIS...
ISSUED AT 318 PM CDT FRI MAR 29 2013

H5 HAND ANALYSIS THIS MORNING IS INDICATING BROAD LOW
AMPLITUDE FLOW ACROSS THE LOWER 48...WITH EMBEDDED SHORTWAVES NOTED
OVER THE NORTHERN ROCKIES OF IDAHO AND MONTANA. ABUNDANT MID LEVEL
INSTABILITY AND MID LEVEL ALTO CU HAS TRACKED INTO WESTERN AND
CENTRAL NEBRASKA THIS MORNING...WITH RADAR INDICATING HIGHLY
ELEVATED SHOWERS...NONE OF WHICH IS REACHING THE GROUND ATTM. AT THE
SURFACE...A LEE SIDE TROUGH HAS BEGUN TO DEEPEN ACROSS THE PANHANDLE
AND FAR EASTERN COLORADO OVER THE PAST COUPLE OF HOURS. THIS HAS
RESULTED IN INCREASED SRLY WINDS THIS AFTERNOON AND INCREASED LOW
LEVEL MOISTURE...WITH DEW POINTS BEGINNING TO REACH INTO THE LOWER
40S AS OF 3 PM CDT. TEMPERATURES AS OF 3 PM CDT RANGED FROM 64
DEGREES AT VALENTINE TO 71 DEGREES AT OGALLALA.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 318 PM CDT FRI MAR 29 2013

MAIN FORECASTING CHALLENGES
OVER THE NEXT 24 HOURS ARE THUNDERSTORM POTENTIAL AND ASSOCIATED
PRECIPITATION CHANCES TONIGHT...THEN LOW PRECIPITATION CHANCES FOR
SATURDAY...IN PARTICULAR SATURDAY AFTERNOON. FOR TONIGHT...AM
EXPECTING SOME ISOLATED TSRA INITIATION INVOF OF SURFACE TROUGH AXIS
LATER THIS AFTERNOON. BASED ON THE LATEST NAM AND RUC SOLNS...THIS
SHOULD BE SOMEWHERE FROM AROUND OGALLALA TO NORTHERN CHERRY COUNTY
BY 21Z THIS AFTERNOON. AM EXPECTING ISOLATED CONVECTION TO FIRE
INVOF OF THIS FEATURE DURING THE 21Z TO 00Z TIME FRAME LATER THIS
AFTERNOON. DECENT MID LEVEL FLOW...WILL TRACK ANY ISOLATED
CONVECTION QUICKLY EAST INTO THE CENTRAL AND EASTERN CWFA LATER THIS
EVENING AND OVERNIGHT. CONVECTION IS EXPECTED TO BECOME BETTER
ORGANIZED IN THE EASTERN CWFA OVERNIGHT AS A NICE LOW LEVEL JET
PUSHES NORTH INTO EASTERN NEBR...THE NOSE OF WHICH PUSHES INTO OUR
NERN ZONES. FOR PRECIPITATION CHANCES TONIGHT...FAVORED POPS AROUND
20 PERCENT...ALONG AND WEST OF HIGHWAY 83...INCREASING THEM EASTWARD
TO AROUND 50 PERCENT IN THE NERN CWA. AS FOR THE THREAT OF SEVERE
THUNDERSTORMS TONIGHT...THE LATEST SWODY1 HAS A SEE TEXT ACROSS OUR
SWRN ZONES AND CENTRAL SANDHILLS MAINLY FOR EARLY EVENING CONVECTION
TIED TO PEAK HEATING. AT THIS JUNCTURE...SOME GUSTY WINDS MAY
ACCOMPANY THE STRONGEST STORMS GIVEN THE DRY CONDS BLO 10000 FT AGL
AND EXPECTED HIGH BASED TSRAS IN THE WEST. EVEN IN LIGHT OF WET BULB
ZEROES OF AROUND 9000 FT MSL...LARGE HAIL THREAT WILL BE MINIMAL AS
DEEP LAYER SHEAR IS ONLY AROUND 30 KTS AND FREEZING LEVELS ARE
AROUND 5 TO 7 THOUSAND FT AGL.

FOR SATURDAY...NORTHWESTERLY WINDS WILL DEVELOP BEHIND EXITING LOW
PRESSURE AND MAY BECOME GUSTY DURING THE AFTERNOON HOURS. WITH
SURFACE HEATING...MID LEVEL LAPSE RATES WILL STEEPEN SIGNIFICANTLY
DURING THE AFTERNOON HOURS...AND WILL CONTINUE MENTION OF ISOLATED
SHOWERS. LI'S ARE BARELY NEGATIVE TOMORROW AFTERNOON AND WILL FORGO
MENTION OF THUNDER ATTM. HIGHS SATURDAY WILL BE COOLER THAN TDYS
READINGS. BASED ON H85 TEMPS AND GOOD MIXING...HIGHS WILL RANGE FROM
THE 50S NORTH...TO THE LOWER 60S IN THE SOUTH.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 318 PM CDT FRI MAR 29 2013

SATURDAY NIGHT WILL SEE A DISTURBANCE PUSHING SOUTH AND AN ARCTIC
COLD FRONT DIPPING SOUTH ACROSS THE NORTHERN PLAINS. BY SUNDAY
AFTERNOON THE COLD FRONT WILL BE PUSHING INTO NRN NEBRASKA. SHOULD
SQUEAK OUT ANOTHER NICE DAY WITH HIGHS IN THE 60S FOR MOST OF THE
CWA. PORTIONS OF NORTH CENTRAL WILL SEE HIGHS ONLY IN THE 50S AS THE
COLD FRONT ARRIVES BEFORE PEAK HEAT. ALSO GOING TO SEE SOME SHOWERS
DEVELOP ALONG/AHEAD OF THE FRONT...MAINLY WHERE THERE IS BETTER
MOISTURE TO THE EAST. BY SUNDAY NIGHT COLD AIR WILL PUSH ACROSS THE
AREA. NOT A GREAT CHANCE FOR PRECIP...BUT COLD AIR ALOFT WILL CREATE
SOME STEEP LAPSE RATES. ALSO AS TEMPS FALL A MIX OR CHANGE TO SNOW
CAN BE EXPECTED.

MONDAY WILL FEEL THE COLD ARCTIC AIR AS HIGHS ONLY WARM INTO THE MID
30S TO MID 40S. PRECIP WILL BE PUSHING SOUTH...SO HIGHS MAY ACTUALLY
BE ABLE TO WARM UP A LITTLE MORE THAN FORECAST AS APRIL SUNSHINE
ARRIVES FOR THE AFTERNOON.

COLD AIR IS SHORT LIVED AS CENTER OF HIGH SHIFTS TO THE EAST FOR
TUESDAY...WITH RETURN SOUTHERLY FLOW BY TUESDAY AFTERNOON. NOT A
FAST REBOUND ON TUESDAY AS HIGHS ONLY IN THE 40S TO LOW 50S.

WEDNESDAY INTO THURSDAY WILL CONTINUE TO SEE A REBOUND OF TEMPS.
SURF HIGH CONTINUES TO PUSH TO THE SE WITH MORE WARM AIR TO PUSH
NORTHWARD AND THE BACKSIDE OF THE HIGH. 850 MB TEMPS PUSH INTO THE
SINGLE DIGITS ABOVE ZERO AND CLOSE TO 10 IN THE WEST WITH GUIDANCE
CLOSE TO 60. PRECIP CHANCES DO NOT LOOK GOOD THROUGH THE WEEK...AS
GULF MOISTURE REMAINS SHUT OFF AND MODELS CONTINUE A DRY BL. AN
UPPER LEVEL DISTURBANCE LATE IN THE WEEK MAY BRING SOME LIGHT
PRECIP...BUT WILL HAVE TO BE A TOP DOWN SATURATION AND DO NOT HAVE
IN THE FORECAST ATTM.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1250 CDT FRI MAR 29 2013

GENERALLY VRF CONDITIONS THE NEXT 24 HOURS. TROUGH MOVING ACROSS
THE AREA THIS EVENING. WEAK INSTABILITY SHOULD BE ENOUGH FOR
ISOLD TO SCT THUNDERSTORM DEVELOPMENT. DEVELOPMENT IS EXPECTED
ACROSS WESTERN NEBRASKA AROUND 22Z TO 23Z AND PROGRESS EASTWARD.
AM EXPECTING IMPACT AT BOTH TERMINALS...KLBF AND KVTN...HOWEVER
DURATION WILL NOT BE LONG. COULD SEE A BRIEF REDUCTION TO MVFR
VSBY...HOWEVER THE THUNDER WILL BE THE MAIN CONCERN. BY 01Z THE
STORMS SHOULD BE EAST OF THE TERMINALS. WINDS TODAY WILL BE
SOUTHERLY...BECOMING NORTHWESTERLY OVERNIGHT...BEHIND THE TROUGH.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CLB
SHORT TERM...CLB
LONG TERM...MASEK
AVIATION...MASEK
Hazardous weather outlook, Mar 29, 2:29 PM MDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT FRI MAR 29 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-302030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
329 PM CDT FRI MAR 29 2013 /229 PM MDT FRI MAR 29 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

AN UPPER LEVEL DISTURBANCE WILL CROSS THE CENTRAL PLAINS
TONIGHT...LEADING TO THUNDERSTORM DEVELOPMENT ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA. THOUGH SEVERE THUNDERSTORMS ARE NOT
EXPECTED...AN ISOLATED STRONG STORM WILL BE POSSIBLE ACROSS
SOUTHWESTERN NEBRASKA...AND THE CENTRAL SANDHILLS. AT THIS
TIME...THE MAIN AREA OF CONCERN FOR A STRONG STORM IS SOUTH OF
HIGHWAY 2 FROM ANTIOCH...TO BROKEN BOW. IN THESE AREAS...GUSTY
WINDS TO 50 MPH AND SMALL HAIL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED SATURDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB

In the hours before

Special weather statement, Mar 29, 3:53 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
353 PM MDT FRI MAR 29 2013

NEZ057-059-292230-
KEITH NE-LINCOLN NE-
353 PM MDT FRI MAR 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN AND
NORTHEASTERN KEITH COUNTIES UNTIL 430 PM MDT/530 PM CDT/...

AT 346 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROGANVILLE...OR 14 MILES NORTHEAST OF
OGALLALA...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BIG BALD HILL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

CDC
Special weather statement, Mar 29, 4:26 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
526 PM CDT FRI MAR 29 2013

NEZ057-059-292330-
KEITH NE-LINCOLN NE-
526 PM CDT FRI MAR 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN AND
NORTHEASTERN KEITH COUNTIES UNTIL 630 PM CDT/530 PM MDT/...

AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF SARBEN...OR 25 MILES EAST OF
OGALLALA...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SUTHERLAND...
  COKER...
  O'FALLONS...
  HERSHEY...
  BIRDWOOD...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 154 AND 162.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 10 AND 17.

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 5:04 PM MDTTornado WarningLBFLincoln26 min
Mar 29, 5:16 PM MDTSevere Thunderstorm WarningLBFLincoln44 min
Mar 29, 5:27 PM MDTTornado WarningLBFLincoln33 min
Mar 29, 5:59 PM MDTTornado WarningLBFLincoln31 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.